# SDR CALA2024090302365

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 86,033 hours, 11,039 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: 113W93315
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 LEFT WING #3 CANOE FAIRING TRAILING EDGE IS MISSING HINGE AND SEAL.     REMOVED AND REPLACED SEAL AND HINGE ASSY REF SRM 51-40-02. CYCLED FLAPS.  OPS CHECK GOOD PARTS USED: 25-5726-3-0119,QTY :1
